MAUDE Adverse Event Report: MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407452
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Respiratory Distress (2045)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to the emergency room (er) with symptoms of chest discomfort and respiratory distress.The presenting electrocardiogram shows one ventricular undersensing drop beat on the right ventricular (rv) lead.The lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7974572
Report Number2649622-2018-16962
Device Sequence Number1399356
Product Code DTB
UDI-Device Identifier00643169411074
UDI-Public00643169411074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/03/2017
Device Model Number407452
Device Catalogue Number407452
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4574-45 LEAD, SEDR01 IPG